# SDR HEEA0013860

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 214010500117
- Condition: Loose
- Location: M/R
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE LOOSE SLEEVE NUT.
